# SDR HNAA2017080700264

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 42,057 hours, 38,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 RT SIDEWALL EMERGENCY LIGHT INOPERATIVE.  R & R ROW 12 EMERGENCY LIGHT IAW AMM 33-50-14-400-801-A, OPS CHECKED GOOD.
